MathSciNet Relay Station
MathSciNet bibliographic data
MR2296921 47D06 (34F05 34G10 47N20 60H10)
Haak, Bernhard; van Neerven, Jan; Veraar, Mark A stochastic Datko-Pazy theorem. J. Math. Anal. Appl. 329 (2007), no. 2, 1230–1239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement